Alert archive / California / Small Craft Advisories in 2017
Small Craft Advisory 5, NWS San Diego, CA
NWS San Diego, CA issued this small craft advisory at Feb 17, 2017, 9:00 PM PST. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2017, 9:00 PM PST (05:00 UTC)
- Expired
- Feb 19, 2017, 10:00 PM PST
- In force
- 49 hr
- Issued by
- NWS San Diego, CA
The text
As transmitted.
851 WHUS76 KSGX 180500 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 900 PM PST FRI FEB 17 2017 ...HIGH SWELL TO PRODUCE HAZARDOUS SEAS THROUGH SUNDAY... ...OCCASIONAL WINDY CONDITIONS MAINLY LATE SATURDAY THROUGH SUNDAY... .WINDS HAVE DIMINISHED TONIGHT BUT WILL STRENGTHEN AGAIN LATE SATURDAY AND SATURDAY EVENING BEHIND THE PACIFIC STORM SYSTEM. WINDS WILL MOSTLY BE BETWEEN 15 AND 25 KNOTS WITH GUSTS TO 30 KNOTS. WEST SWELLS WILL CONTINUE TO BRING HIGH SEAS TO THE COASTAL WATERS THROUGH SUNDAY WITH COMBINED SEAS OF 12 TO 18 FEET AT TIMES CREATING DANGEROUS CONDITIONS FOR MARINERS. PZZ750-775-181400- /O.CAN.KSGX.GL.W.0003.000000T0000Z-170220T0600Z/ /O.NEW.KSGX.SC.Y.0005.170218T0500Z-170220T0600Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 900 PM PST FRI FEB 17 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...VARIABLE, MOSTLY 10 TO 20 KT TONIGHT AND SATURDAY MORNING, THEN WEST TO NORTHWEST 15 TO 25 KT GUSTING TO 30 KT SATURDAY AFTERNOON THROUGH SUNDAY. * COMBINED SEAS...12 TO 18 FEET WITH A DOMINANT PERIOD OF 14 SECONDS. HIGHEST SEAS WILL OCCUR LATE SATURDAY INTO SATURDAY NIGHT. * IMPACTS...THE STRONG WINDS AND ESPECIALLY THE HIGH SEAS WILL CREATE DANGEROUS SEA CONDITIONS FOR MARINERS...ESPECIALLY THOSE IN SMALL CRAFT. * OUTLOOK...WINDS AND SEAS WILL GRADUALLY DIMINISH LATE SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MAXWELL
6 follow-up statements
626 WHUS76 KSGX 181315 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 515 AM PST SAT FEB 18 2017 ...LARGE SWELL TO PRODUCE HAZARDOUS SEAS THROUGH SUNDAY... ...GUSTY WINDS THROUGH SUNDAY... .GUSTY SOUTH WINDS WILL WEAKEN SLIGHTLY THIS MORNING...BECOMING WEST-NORTHWEST AND STRENGTHENING AGAIN THIS EVENING BEHIND THE PACIFIC STORM SYSTEM. WINDS WILL MOSTLY BE BETWEEN 15 AND 25 KNOTS WITH GUSTS TO 30 KNOTS. WEST SWELLS WILL CONTINUE TO BRING HIGH SEAS TO THE COASTAL WATERS THROUGH SUNDAY WITH COMBINED SEAS OF 12 TO 18 FEET AT TIMES CREATING DANGEROUS CONDITIONS FOR MARINERS. PZZ750-775-182200- /O.CON.KSGX.SC.Y.0005.000000T0000Z-170220T0600Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 515 AM PST SAT FEB 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST SUNDAY... * WINDS...SOUTH 15 TO 20 KT WITH GUSTS TO 25 KT BECOMING WEST TO NORTHWEST 15 TO 25 KT GUSTING TO 30 KT THIS AFTERNOON THROUGH SUNDAY. * COMBINED SEAS...12 TO 18 FEET WITH A DOMINANT PERIOD OF 14 SECONDS. HIGHEST SEAS WILL OCCUR THIS AFTERNOON AND TONIGHT. * IMPACTS...THE STRONG WINDS AND ESPECIALLY THE HIGH SEAS WILL CREATE DANGEROUS SEA CONDITIONS FOR MARINERS...ESPECIALLY THOSE IN SMALL CRAFT. * OUTLOOK...WINDS AND SEAS WILL GRADUALLY DIMINISH LATE SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SS
547 WHUS76 KSGX 182104 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 104 PM PST SAT FEB 18 2017 ...LARGE SWELL TO PRODUCE HAZARDOUS SEAS THROUGH SUNDAY... ...GUSTY NORTHWEST WINDS THIS EVENING THROUGH SUNDAY... .NORTHWEST WINDS WILL STRENGTHEN AGAIN THIS EVENING...WITH WINDS 15 AND 25 KNOTS WITH GUSTS TO 30 KNOTS MAINLY OVER THE OUTER WATERS. WEST SWELLS WILL CONTINUE TO BRING HIGH SEAS TO THE COASTAL WATERS THROUGH SUNDAY WITH COMBINED SEAS OF 12 TO 18 FEET AT TIMES CREATING DANGEROUS CONDITIONS FOR SMALL CRAFT. PZZ750-775-190600- /O.CON.KSGX.SC.Y.0005.000000T0000Z-170220T0600Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 104 PM PST SAT FEB 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST SUNDAY... * WINDS...NORTHWEST 5 TO 10 KT...INCREASING TO 15 TO 25 KT GUSTING TO 30 KT THIS EVENING THROUGH SUNDAY MORNING...THEN WINDS DECREASING SUNDAY AFTERNOON AND EVENING. * COMBINED SEAS...12 TO 18 FEET WITH A DOMINANT PERIOD OF 14 SECONDS. HIGHEST SEAS WILL OCCUR LATE THIS AFTERNOON AND TONIGHT. * IMPACTS...THE STRONG WINDS AND ESPECIALLY THE HIGH SEAS WILL CREATE DANGEROUS SEA CONDITIONS FOR SMALL CRAFT. * OUTLOOK...WINDS AND SEAS WILL GRADUALLY DIMINISH LATE SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HARRISON
162 WHUS76 KSGX 190548 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 948 PM PST SAT FEB 18 2017 ...LARGE SWELL TO PRODUCE HAZARDOUS SEAS THROUGH SUNDAY... ...GUSTY NORTHWEST WINDS THROUGH SUNDAY... .NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE THROUGH EARLY SUNDAY MORNING MAINLY OVER THE OUTER WATERS...THEN GRADUALLY DIMINISH THE REST OF THE DAY SUNDAY. WEST SWELLS WILL CONTINUE TO BRING HIGH SEAS TO THE COASTAL WATERS THROUGH SUNDAY MORNING WITH COMBINED SEAS OF 12 TO 18 FEET AT TIMES CREATING DANGEROUS CONDITIONS FOR SMALL CRAFT. SEAS WILL GRADUALLY LOWER DURING THE DAY SUNDAY. PZZ750-775-191400- /O.CON.KSGX.SC.Y.0005.000000T0000Z-170220T0600Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 948 PM PST SAT FEB 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST SUNDAY... * WINDS...NORTHWEST 15 TO 25 KT GUSTING TO 30 KT THROUGH SUNDAY MORNING...THEN WINDS DECREASING SUNDAY AFTERNOON AND EVENING. * COMBINED SEAS...12 TO 18 FEET WITH A DOMINANT PERIOD OF 14 SECONDS. HIGHEST SEAS WILL OCCUR TONIGHT AND EARLY SUNDAY MORNING. * IMPACTS...THE STRONG WINDS AND ESPECIALLY THE HIGH SEAS WILL CREATE DANGEROUS SEA CONDITIONS FOR SMALL CRAFT. * OUTLOOK...WINDS AND SEAS WILL GRADUALLY DIMINISH LATE SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
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
088 WHUS76 KSGX 191934 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1134 AM PST SUN FEB 19 2017 ...LARGE SWELL TO PRODUCE HAZARDOUS SEAS THROUGH THIS EVENING... .A LARGE WEST SWELL WILL CONTINUE TO BRING SEAS OF 8 TO 12 TODAY. SEAS WILL GRADUALLY LOWER THIS AFTERNOON AND EVENING. PZZ750-775-200600- /O.CON.KSGX.SC.Y.0005.000000T0000Z-170220T0600Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 1134 AM PST SUN FEB 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS...NORTHWEST 10 TO 15 GUSTING TO 20 KT. * COMBINED SEAS...8 TO 12 FEET WITH A DOMINANT PERIOD OF 13 SECONDS. * IMPACTS...HIGH SEAS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT. * OUTLOOK...WINDS AND SEAS WILL GRADUALLY DIMINISH LATE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HARRISON
581 WHUS76 KSGX 200546 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 946 PM PST SUN FEB 19 2017 PZZ750-775-200700- /O.EXP.KSGX.SC.Y.0005.000000T0000Z-170220T0600Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 946 PM PST SUN FEB 19 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING... SEAS HAD LOWERED TO 5 TO 8 FEET OVER THE COASTAL WATERS AND WILL CONTINUE TO LOWER OVERNIGHT. $$ MAXWELL
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 17, 2:41 PM PST, 6 hours 19 minutes earlier.
Area forecast discussion, Feb 17, 2:41 PM PST, 6 hours 19 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
241 PM PST Fri Feb 17 2017
...Major Pacific storm system to greatly impact the region with
damaging wind gusts and flooding this afternoon and evening...
.SYNOPSIS...
A powerful Pacific storm will bring bring damaging winds, flooding
and heavy mountain snow to the region this afternoon and evening.
Winds will decrease as heavy rain turns to showers tonight. Showers
will continue tonight through Sunday morning. Dry weather returns
Sunday, but a small chance of light rain is forecast Monday
through Wednesday.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
We are confident that major impacts will occur with this storm
system...possibly the strongest storm we've seen this winter.
A band of moderate to heavy rain is currently moving into Orange
and San Bernardino Counties this afternoon. Already strong winds
will increase even more as the rain band gradually tracks through
the region this afternoon and evening. Gusts along the coast will
exceed 50 mph and gusts in parts of the mountains and deserts will
exceed 70 mph. This will be a widespread strong wind event! Plan
for widespread urban flooding, small stream flooding in the
backcountry, and particularly for burn areas. Also expect the wind
to knock down trees and power lines, and the resulting damage and
power outages.
Heaviest rainfall amounts will be over Orange and San Bernardino
Counties. With very high atmospheric moisture in place rainfall
rates of one-half to up to 1 inch per hour will be possible during
the height of the rain event with highest rates along favorable
SSW facing slopes. This amount of short-duration rainfall will
likely lead to significant flooding issues in urbanized areas and
flash flooding in the mountains. Thunderstorms are remotely
possible and may bring briefly intense bursts of rain.
...Rainfall forecast through tonight...
ORANGE COUNTY..............2.5 to 4.5 inches (highest totals in
the Santa Ana Mountains).
SAN BERNARDINO MOUNTAINS...3 TO 8 inches (highest along SSW slopes).
RIVERSIDE COUNTY...........1.5 TO 3 inches.
SAN DIEGO COUNTY...........1.5 TO 2.5 inches.
UPPER AND LOWER DESERTS....0.25 to 1.5 inches.
Snow levels will be around 6500 feet during the heaviest
precipitation, and then lower to about 5000 feet Saturday
morning. Snow showers will continue Saturday and Saturday night.
Total Snowfall forecast is for 4 to 12 inches between 6000 to
7000 feet, 1 to 2 feet between 7000 to 8000 feet, with isolated
amounts of 2 to 3 feet possible above 8000 feet. An inch or two
could fall as low as 5000 feet...bringing winter impacts to the
mountain passes.
After about 9 pm the winds will quickly diminish and the heavy
rain will turn to showers. Showers and isolated thunderstorms
will continue through Saturday and Saturday night.
A ridge of high pressure will bring dry weather Sunday, but
our region will remain on the southern fringes of a stream of
moisture for several days. That will mean small chances of light
showers Monday through Wednesday. A trough of low pressure on
Wednesday will bring more winds. Dry weather appears to follow
Thursday heading into next weekend.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...High Wind Warning until 2 AM PST Saturday for Apple and Lucerne
Valleys-Coachella Valley-Orange County Coastal Areas-Orange
County Inland Areas-San Bernardino and Riverside County
Valleys-The Inland Empire-San Diego County Coastal Areas-
San Diego County Deserts-San Diego County Mountains-San
Diego County Valleys-San Gorgonio Pass Near Banning-Santa
Ana Mountains and Foothills.
Flash Flood Watch through Saturday afternoon for Apple and
Lucerne Valleys-Coachella Valley-Orange County Coastal
Areas-Orange County Inland Areas-Riverside County Mountains-
San Bernardino County Mountains-San Bernardino and
Riverside County Valleys-The Inland Empire-San Diego County
Coastal Areas-San Diego County Deserts-San Diego County
Mountains-San Diego County Valleys-San Gorgonio Pass Near
Banning-Santa Ana Mountains and Foothills.
Winter Storm Warning until 7 AM PST Saturday for Riverside
County Mountains-San Bernardino County Mountains.
High Surf Warning until 10 PM PST Sunday for Orange County
Coastal Areas-San Diego County Coastal Areas.
PZ...Gale Warning until 10 PM PST Sunday for Coastal Waters from San
Mateo Point to the Mexican Border and out to 30 nm-Waters
from San Mateo point to the Mexican Border Extending 30 to
60 nm out including San Clemente Island.
&&
PUBLIC...MM
AVIATION/MARINE/BEACHES...HarrisonIn the hours before
Local storm report, Feb 17, 7:04 PM PST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
704 PM PST FRI FEB 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM NON-TSTM WND DMG 8 NW CRESTLINE 34.32N 117.40W
02/17/2017 SAN BERNARDINO CA DEPT OF HIGHWAYS
FLOOD COVERING ALL LANES OF HIGHWAY 138 NEAR
SUMMIT VALLEY RD.
&&
LJLocal storm report, Feb 17, 7:08 PM PST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
708 PM PST FRI FEB 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM FLASH FLOOD 2 SE VICTORVILLE 34.51N 117.31W
02/17/2017 SAN BERNARDINO CA TRAINED SPOTTER
*** 1 FATAL, 2 INJ ***
3 VEHICLES SWEPT FROM RODEO DR NEAR PEBBLE
BEACH PARK INTO A NEARBY WASH. SWIFT WATER
RESCUE RESULTED IN 2 PEOPLE SAFE AND ONE
FATALITY FROM DROWNING.
&&
JMBLocal storm report, Feb 17, 7:22 PM PST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
722 PM PST FRI FEB 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM NON-TSTM WND DMG 1 E SAN DIEGO 32.72N 117.14W
02/17/2017 SAN DIEGO CA PUBLIC
TREE FELL ONTO APT COMPLEX NEXT TO 2650
BROADWAY ST, 30+ FT TALL AND12 IN DIAMETER.
&&
LJLocal storm report, Feb 17, 7:27 PM PST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
727 PM PST FRI FEB 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM NON-TSTM WND DMG 3 NE SAN DIEGO 32.74N 117.11W
02/17/2017 SAN DIEGO CA BROADCAST MEDIA
*** 1 FATAL ***
TREE DOWN ON VEHICLE WITH ONE FATALITY ON
NORTHBOUND 15 NEAR INTERSTATE 805 IN CITY
HEIGHTS. .
&&
JMBLocal storm report, Feb 17, 8:02 PM PST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
802 PM PST FRI FEB 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM NON-TSTM WND DMG 1 E SANTA ANA 33.74N 117.86W
02/17/2017 ORANGE CA LAW ENFORCEMENT
VERY LARGE TREE DOWN ON CARS AND IN ROADWAY
AT 800 E WAKEHAM AVENUE. .
&&
LJLocal storm report, Feb 17, 8:35 PM PST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
835 PM PST FRI FEB 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM FLASH FLOOD 3 SE GARDEN GROVE 33.75N 117.93W
02/17/2017 ORANGE CA LAW ENFORCEMENT
MOBILE HOME COMPLEX FLOODING DUE TO
OVERFLOWING OF THE WINTERSBURG CHANNEL.
&&
LJThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 4:51 PM PST | Severe Thunderstorm Warning | SGX | Orange | 54 min |
| Feb 17, 5:11 PM PST | Special Marine Warning | SGX | 94 min | |
| Feb 17, 5:12 PM PST | Flash Flood Warning | SGX | Orange, Riverside, San Bernardino | 4 hr |
| Feb 17, 5:43 PM PST | Severe Thunderstorm Warning | SGX | San Diego | 62 min |
| Feb 17, 5:48 PM PST | Areal Flood Advisory | SGX | San Diego | 5 hr |
| Feb 17, 5:48 PM PST | Severe Thunderstorm Warning | SGX | Orange | 57 min |
| Feb 17, 6:21 PM PST | Flash Flood Warning | SGX | San Bernardino | 4 hr |
| Feb 17, 10:15 PM PST | Areal Flood Warning | SGX | Riverside, San Bernardino | 9 hr |
| Feb 17, 10:50 PM PST | Areal Flood Advisory | SGX | Orange, Riverside, San Diego | 7 hr |
Nearby
Small Craft Advisories in California, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.